# SDR ABXA20241111222

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,845 hours, 14,354 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Rt Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE RIGHT HAND AFT FUEL PIMP INOP MSG APPEARED AFTER ENGINE START A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C . MTX FOUND INCORRECT BREAKER WAS LOCKED OUT FOR LH PUMP DEFERRAL . RESET RH BREAKER AND COLLARED CORRECT BREAKER.OPS CHECK GOOD RETURNED A/C TO SERVICE
